Open Science Research Excellence
@article{(International Science Index):,
  title    = {On a New Inverse Polynomial Numerical Scheme for the Solution of Initial Value Problems in Ordinary Differential Equations},
  author    = {R. B. Ogunrinde},
  country   = {Nigeria},
  institution={Ekiti State University},
  abstract  = {This paper presents the development, analysis and
implementation of an inverse polynomial numerical method which is
well suitable for solving initial value problems in first order ordinary
differential equations with applications to sample problems. We also
present some basic concepts and fundamental theories which are vital
to the analysis of the scheme. We analyzed the consistency,
convergence, and stability properties of the scheme. Numerical
experiments were carried out and the results compared with the
theoretical or exact solution and the algorithm was later coded using
MATLAB programming language.},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {9},
  number    = {2},
  year      = {2015},
  pages     = {131 - 137},
  ee        = {},
  url       = {},
  bibsource = {},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 98, 2015},